[FOM] Mathematical Argumentation: Foundations of Science, 14(1-2)

Andrew Aberdein aberdein at fit.edu
Tue Feb 17 13:53:09 EST 2009

Mathematical Argumentation

A special issue of "Foundations of Science"

Edited by Andrew Aberdein and Ian J. Dove

Volume 14 Number 1-2 of "Foundations of Science" is now available on  
the SpringerLink web site at http://springer.r.delivery.net/r/r? 
Final drafts of the papers remain available at http://my.fit.edu/ 


Mathematics and Argumentation
Andrew Aberdein

Why Do Informal Proofs Conform to Formal Norms?
Jody Azzouni

The Surveyability of Long Proofs
Edwin Coleman

Mathematical Arguments in Context
Jean Paul Bendegem, Bart Kerkhove

The Role of Diagrams in Mathematical Arguments
David Sherry

Main Problems of Diagrammatic Reasoning. Part I: The generalization  
Zenon Kulpa

On the Persuasiveness of Visual Arguments in Mathematics
Matthew Inglis, Juan Pablo Mejía-Ramos

Bridging the Gap Between Argumentation Theory and the Philosophy of  
Alison Pease, Alan Smaill, Simon Colton, John Lee

Towards a Theory of Mathematical Argument
Ian J. Dove

A n d r e w   A b e r d e i n,  P h. D.
Humanities and Communication,
Florida Institute of Technology,
150 West University Blvd,
Melbourne, Florida 32901-6975, U.S.A.
[+1] (321) 674 8368   http://my.fit.edu/~aberdein/

More information about the FOM mailing list